# SDR AALA202306064847

- Difficulty date: March 19, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53370069201
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE WEB COUPLING AT FR 35 AND S30L REPLACED COUPLING PER EA 343018.
